Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 77, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 8, 2008, 5:48 AM CDT for Milwaukee County, Wisconsin. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2008, 5:48 AM CDT (10:48 UTC)
- Expired
- Jun 8, 2008, 10:07 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Milwaukee River at Milwaukee-Estabrook Park (MEEW3).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 081048 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 548 AM CDT SUN JUN 08 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... MILWAUKEE RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY WIC079-081648- /O.NEW.KMKX.FL.W.0077.080608T1048Z-000000T0000Z/ /MEEW3.1.ER.080608T1024Z.080608T1100Z.000000T0000Z.UU/ 548 AM CDT SUN JUN 08 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE MILWAUKEE RIVER AT MILWAUKEE * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE * AT 300 AM SUNDAY...THE STAGE WAS 6.96 FEET * THE RIVER IS RISING TO FLOOD STAGE * FLOOD STAGE IS 7.0 FEET * CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THE WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. * AT 7.0 FEET...WATER APPROACHES THE FOUNDATION OF THE HILTON HOTEL ON PORT WASHINGTON ROAD. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME MILWAUKEE 7.0 6.0 6.96 03 AM 06/08 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MILWAUKEE 6.96 03 AM 06/08 3.66 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (MEEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MILWAUKEE: 7 PM-1 AM 0.23 MILWAUKEE: 1 AM-7 AM 0.42 MILWAUKEE: 7 AM-1 PM 0.13 MILWAUKEE: 1 PM-7 PM 0.91 $$ HAHN
1 follow-up statement
000 WGUS83 KMKX 081507 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 AM CDT SUN JUN 08 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... MILWAUKEE RIVER AT MILWAUKEE AFFECTING MILWAUKEE COUNTY WIC079-081537- /O.CAN.KMKX.FL.W.0077.000000T0000Z-080608T1507Z/ /MEEW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1007 AM CDT SUN JUN 08 2008 THE FLOOD WARNING IS CANCELLED FOR THE MILWAUKEE RIVER AT MILWAUKEE * AT 07AM SUNDAY THE STAGE WAS 5.6 FEET * FLOOD STAGE IS 7.0 FEET * THE RIVER IS NOW BELOW FLOOD STAGE. * AT 6.0 FEET...THERE IS MINOR LOWLAND FLOODING. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU MILWAUKEE 7.0 6.0 5.64 07 AM 06/08 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MILWAUKEE 6.96 03 AM 06/08 2.30 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (MEEW3) PREDICTED 6-HOUR RAINFALL AMOUNTS MILWAUKEE: 7 AM-1 PM 0.44 MILWAUKEE: 1 PM-7 PM 0.68 MILWAUKEE: 7 PM-1 AM 0.62 MILWAUKEE: 1 AM-7 AM 0.18
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 8, 3:32 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 8, 3:32 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN JUN 8 2008
FORECAST FOCUS ON HEAVY RAIN AND SEVERE POTENTIAL TODAY AND TONIGHT.
LATEST WATER VAPOR IMAGERY INDICATED SOUTHWEST UPPER LEVEL FLOW
OVER THE UPPER MIDWEST AND PLAINS STATES. CURRENT CONVECTION IN
EASTERN NEBRASKA AND INTO IOWA AND FAR SOUTHEAST MINNESOTA. THIS
ACTIVITY BEING DRIVEN BY 40 KNOT LOW LEVEL JET NOSE...ALONG WITH
LOW TO MID LEVEL FRONTOGENESIS...AND STRONG 40 TO 50 KNOT DEEP
LAYER WIND SHEAR. AT THE SURFACE...WARM FRONT WAS DEVELOPING IN
THE CENTRAL PLAINS...WITH A QUASI STATIONARY BOUNDARY TO THE
NORTHEAST INTO CENTRAL AND NORTHEAST WISCONSIN.
.SHORT TERM...TODAY AND TONIGHT...
ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAINFALL IS EXPECTED
TODAY INTO THIS EVENING ACROSS SOUTHERN WISCONSIN. QUASI
STATIONARY SURFACE BOUNDARY EXPECTED TO REMAIN IN THE REGION UNTIL
A WEAK SURFACE LOW PULLS IT NORTH TONIGHT. A COLD FRONT SHOULD
THEN MOVE THROUGH THE REGION BY LATE TONIGHT.
THESE SURFACE BOUNDARIES ARE EXPECTED TO COMBINE WITH GOOD LOW TO
MID LEVEL FRONTOGENESIS RESPONSE FIELDS...AND 40 KNOT PLUS LOW
LEVEL JET NOSE...TO BRING MORE ROUNDS OF THUNDERSTORMS. LOCAL HIGH
RESOLUTION MODELS DO SHOW AN AREA OF STORMS...CURRENTLY DEVELOPING
ACROSS NORTHERN IOWA AT THIS TIME...COMING THROUGH THE AREA THIS
MORNING...WITH A SECOND AREA WITH THE COLD FRONT LATER TODAY AND
INTO THIS EVENING.
WOULD EXPECT SEVERE WEATHER WITH THESE STORMS...ESPECIALLY WITH
THE COLD FRONT LATE THIS AFTERNOON AND TONIGHT. MEAN LAYER CAPE
VALUES APPROACH 2500 J/KG BY THIS AFTERNOON...WITH 0-6KM SHEAR
VALUES OF 40 TO 50 KNOTS. 0-1KM SHEAR VALUES ALSO HIGH...WITH 20
TO 30 KNOTS A GOOD BET. MEAN LAYER LCLS REMAIN LOW AS WELL. SO
POTENTIAL FOR SUPERCELLS WITH TORNADOES...LARGE HAIL AND DAMAGING
WINDS ARE GOOD. WILL MENTION SEVERE WORDING IN FORECAST.
HEAVY RAINFALL ALSO A GOOD BET TODAY AND TONIGHT. VERY MOIST
PRECIPITABLE WATER VALUES OF 1.50 TO 2.00 INCHES ARE
EXPECTED...ALONG WITH SLOW PROPAGATION OF CELLS FROM MESO BETA
ELEMENTS DATA ON AREA FORECAST SOUNDINGS. ORIENTATION OF SURFACE
AND LOW LEVEL BOUNDARIES PARALLEL TO THE STEERING LEVEL FLOW AS
WELL. GROUND IS SATURATED FROM PAST CONVECTION. WILL EXTEND FLASH
FLOOD WATCH GOING THROUGH THIS EVENING...TO TIME CONVECTION ACROSS
THE AREA ASSOCIATED WITH THE FRONT. ALL IN ALL...MORE FLASH
FLOODING APPEARS LIKELY ACROSS THE AREA TODAY AND THIS EVENING.
.LONG TERM...MONDAY THROUGH SATURDAY...
MAY SEE ANOTHER MCS GO THROUGH PORTIONS OF THE SOUTHEAST COUNTIES
ON MONDAY. GIVEN UNCERTAINTY NOW WITH SOME MODEL DIFFERENCES,
WILL KEEP THE CHANCE WORDING IN THE FORECAST. IN FACT...THE CHANCY
WORDING WILL REMAIN IN MOST PERIODS OF THE REST OF THE FORECAST.
SOME DIFFERENCES IN THE MODELS WITH TIMING AND PLACEMENT OF
FEATURES...BUT WILL NOT GET TOO PICKY THIS FAR OUT.
&&
.AVIATION...EXTREMELY MOIST ATMOSPHERE OVR AREA TODAY. GENERALLY
VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND
THUNDERSTORMS. CONTINUOUS REDEVELOPMENT OF SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH THE EVENING. STUBBORN BOUNDARY
FINALLY SAGS SOUTHEAST OF THE AREA LATE TONIGHT OR EARLY MONDAY
MORNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVISHazardous weather outlook, Jun 8, 1:55 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 155 AM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-081315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES ARE POSSIBLE. MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT. LMZ643>646-081315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 8, 12:05 AM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1205 AM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-080530- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1205 AM CDT SUN JUN 8 2008 ...TORNADO WATCH 482 CANCELLED FOR MOST OF SOUTHERN WISCONSIN... ...TORNADO WATCH 482 REMAINS IN EFFECT UNTIL 3 AM CDT SUNDAY FOR GREEN AND LAFAYETTE COUNTIES... THE TORNADO WATCH HAS BEEN CANCELLED FOR COLUMBIA...DANE...IOWA... ROCK...DODGE...JEFFERSON AND WALWORTH COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM CDT FOR GREEN AND LAFAYETTE COUNTIES. AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A WEAKENING LINE OF THUNDERSTORMS OVER SOUTHERN WISCONSIN...EXTENDING FROM MILWAUKEE...TO LAKE GENEVA...AND INTO NORTHERN ILLINOIS. THE STORMS WERE MOVING EAST SOUTHEAST AROUND 35 MPH. THE REMAINING SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN WISCONSIN ARE FORECAST CONTINUE TO PRODUCE MODERATE TO OCCASIONALLY HEAVY RAIN OVERNIGHT. THE ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND HEAVY RAIN...MAINLY ACROSS GREEN AND LAFAYETTE COUNTIES. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. HEAVY RAINFALL AND FLASH FLOODING IS POSSIBLE ACROSS ALL OF SOUTHERN WISCONSIN OVERNIGHT. ALL PERSONS ACROSS GREEN AND LAFAYETTE COUNTIES NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS. ALL OF SOUTHERN WISCONSIN SHOULD BE PREPARED FOR HEAVY RAINFALL AND FLASH FLOODING. BE READY TO TAKE QUICK ACTION WHEN A WARNING IS ISSUED. WOOD
Special weather statement, Jun 8, 12:05 AM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1205 AM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-080630- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1205 AM CDT SUN JUN 8 2008 ...TORNADO WATCH 482 CANCELLED FOR MOST OF SOUTHERN WISCONSIN... ...TORNADO WATCH 482 REMAINS IN EFFECT UNTIL 3 AM CDT SUNDAY FOR GREEN AND LAFAYETTE COUNTIES... THE TORNADO WATCH HAS BEEN CANCELLED FOR COLUMBIA...DANE...IOWA... ROCK...DODGE...JEFFERSON AND WALWORTH COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM CDT FOR GREEN AND LAFAYETTE COUNTIES. AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A WEAKENING LINE OF THUNDERSTORMS OVER SOUTHERN WISCONSIN...EXTENDING FROM MILWAUKEE...TO LAKE GENEVA...AND INTO NORTHERN ILLINOIS. THE STORMS WERE MOVING EAST SOUTHEAST AROUND 35 MPH. THE REMAINING SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN WISCONSIN ARE FORECAST CONTINUE TO PRODUCE MODERATE TO OCCASIONALLY HEAVY RAIN OVERNIGHT. THE ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND HEAVY RAIN...MAINLY ACROSS GREEN AND LAFAYETTE COUNTIES. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. HEAVY RAINFALL AND FLASH FLOODING IS POSSIBLE ACROSS ALL OF SOUTHERN WISCONSIN OVERNIGHT. ALL PERSONS ACROSS GREEN AND LAFAYETTE COUNTIES NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS. ALL OF SOUTHERN WISCONSIN SHOULD BE PREPARED FOR HEAVY RAINFALL AND FLASH FLOODING. BE READY TO TAKE QUICK ACTION WHEN A WARNING IS ISSUED. CORRECTED PRODUCT EXPIRATION TIME WOOD
Special weather statement, Jun 8, 1:52 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 152 AM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-080800- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 152 AM CDT SUN JUN 8 2008 ...TORNADO WATCH CANCELLED FOR LAFAYETTE AND GREEN COUNTIES... THE THREAT FOR SEVERE WEATHER ACROSS LAFAYETTE AND GREEN COUNTIES THROUGH 3 AM HAS DIMINISHED. HENCE THE TORNADO WATCH THAT WAS IN EFFECT HAS BEEN CANCELLED. SCATTERED TO NUMEROUS THUNDERSTORMS REMAIN ACROSS SOUTHEAST AND SOUTH CENTRAL WISCONSIN. ALL THE THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT 40 MPH. FARTHER WEST...SCATTERED SEVERE THUNDERSTORMS WERE OVER NORTHEAST IOWA FROM JUST WEST OF LA CROSSE TO WEST OF WATERLOO. THESE WERE ALSO MOVING TO THE NORTHEAST. THERE REMAINS A SLIGHT RISK THAT SEVERE THUNDERSTORMS COULD REDEVELOP LATE TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. HAIL TO ONE INCH WOULD BE THE PRIMARY THREAT. MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | MKX | Sauk | 50 min |
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 61 min |
| Jun 7, 8:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Racine, Waukesha | 6 hr |
| Jun 7, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 36 min |
| Jun 7, 8:15 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 3 hr |
| Jun 7, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 70 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 60 min |
| Jun 7, 9:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Sauk | 11 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green | 16 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Jun 7, 9:21 PM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Sauk | 3 days |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Iowa, Lafayette | 66 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Lafayette | 48 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Racine | 34 hr |
| Jun 7, 9:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 6 hr |
| Jun 7, 9:46 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jun 7, 10:07 PM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jun 7, 10:18 PM CDT | Special Marine Warning | MKX | 42 min | |
| Jun 7, 11:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge | 3 hr |
| Jun 8, 12:14 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more | 10 hr |
| Jun 8, 3:40 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 4:22 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Jun 8, 4:54 AM CDT | River Flood Watch | MKX | Ozaukee | 3 days |
| Jun 8, 6:00 AM CDT | Flash Flood Warning | MKX | Columbia, Green Lake, Marquette | 6 hr |
| Jun 8, 8:16 AM CDT | River Flood Warning | MKX | Sauk | 9 days |
| Jun 8, 8:18 AM CDT | Flash Flood Warning | MKX | Dane, Green, Lafayette | 6 hr |
| Jun 8, 8:48 AM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac | 6 hr |
| Jun 8, 9:08 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 67 min |
| Jun 8, 9:28 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 48 min |
| Jun 8, 9:50 AM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 5 hr |
| Jun 8, 10:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Walworth, Washington, Waukesha | 57 min |
| Jun 8, 10:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 8, 10:22 AM CDT | River Flood Warning | MKX | Fond du Lac | 4 days |
| Jun 8, 10:24 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 81 min |
| Jun 8, 10:25 AM CDT | River Flood Warning | MKX | Jefferson | 24 days |
| Jun 8, 10:35 AM CDT | River Flood Warning | MKX | Jefferson | 41 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson | 6 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 34 hr |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Rock | 6 days |
| Jun 8, 10:52 AM CDT | River Flood Watch | MKX | Rock | 42 hr |
| Jun 8, 11:40 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 8, 11:51 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 24 min |
| Jun 8, 11:52 AM CDT | Special Marine Warning | MKX | 78 min | |
| Jun 8, 11:57 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jun 8, 2:25 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more | 18 hr |
| Jun 8, 2:28 PM CDT | Areal Flood Warning | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 18 hr |
| Jun 8, 4:27 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 6 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | MKX | Green Lake | 6 hr |
| Jun 8, 5:21 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 5 hr |
| Jun 8, 6:01 PM CDT | Flash Flood Warning | MKX | Dane, Iowa | 5 hr |
| Jun 8, 6:16 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 4 hr |
| Jun 8, 6:41 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 8, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more | 78 min |
| Jun 8, 6:49 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Waukesha | 4 hr |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.